The diffeomorphism classification of non-simply connected Dolgachev surfaces.
Journal für die reine und angewandte Mathematik, Tome 442 (1993), pp. 149-162
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Dolgachev surfaces, diffeomorphic elliptic surfaces, Donaldson invariant, deformation
@article{JRAM_1993__442_153554,
author = {Stefan Bauer},
title = {The diffeomorphism classification of non-simply connected {Dolgachev} surfaces.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {149--162},
year = {1993},
volume = {442},
zbl = {0790.14036},
url = {http://geodesic.mathdoc.fr/item/JRAM_1993__442_153554/}
}
Stefan Bauer. The diffeomorphism classification of non-simply connected Dolgachev surfaces.. Journal für die reine und angewandte Mathematik, Tome 442 (1993), pp. 149-162. http://geodesic.mathdoc.fr/item/JRAM_1993__442_153554/